# SDR DALA2018080804931

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 75,507 hours, 56,314 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 31-39 EMERGENCY LIGHTS WERE INOPERATIVE.  FOUND A DAMAGED WIRE AT BS 1155.  REPAIRED THE  WIRE IAW SWPM 20-10-03.  OPS CHECKED GOOD . ACFT OK FOR SERVICE. OPS CHECKED GOOD IAW AMM 33-53.
